# SDR VNAA2011060200019

- Difficulty date: May 26, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 17,469 hours, 18,110 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Out Of Position
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT WING ANTI-ICE CAS MESSAGE APPEARED SHORTLY AFTER SELECTING WING ANTI-ICE ON DURING CLIMBOUT OF BNA.  WING OVERHEAT WARNING MESSAGE APPEARED APPROXIMATELY ONE MINUTE AFTER SELECTING WING ANTI-ICE ON.  SYNOPTIC PAGE SHOWED RIGHT WING LEADING EDGE OVERHEAT.  CREW RETURNED TO BNA AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT WING ANTI-ICE SYSTEM, REPOSITIONED TEMPERATURE SENSORS AND CLAMP AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
